# SDR SWI202408190695

- Difficulty date: July 17, 2024
- Submitted: August 19, 2024
- Operation: Air carrier
- Aircraft: N113SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000407
- Aircraft time: 26,550 hours, 15,238 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA RH INBD FLOOR SEAT TRACK HAS CORROSION AT MACHINED COIN SLOT RIB FROM UPPER FLANGE TRANSITION; FR 17.     (C-CHECK RO 8/19/2024)    PERFORMED DOUBLER REPAIR ON RH IB SEAT TRACK AT FR 17. REF ETD2024-170-020492-A. ADDITIONAL WEIGHT DOES NOT EFFECT WEIGHT AND BALANCE OT AIRCRAFT
